Skip to main content
Log in

On the Invariant Analysis of Generalized Linear Dynamical Systems

  • Published:
Differential Equations Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

REFERENCES

  1. Rosenbrock, H.H., International Journal of Control, 1974, vol. 33, pp. 191-202.

    Google Scholar 

  2. Young, K.D., Kokotovich, P.V., and Utkin, V.I., IEEE Transaction Automatic Control, 1977, vol. AC-22, pp. 931-937.

    Google Scholar 

  3. Gobb, J.D., International Journal of Control, 1981, vol. 33, pp. 1135-1146.

    Google Scholar 

  4. Lewis, F.L., Circuits Systems Signal Process, 1986, vol. 5, pp. 3-36.

    Google Scholar 

  5. Zhou, Z., Shayman, M.A., and Tarn, T.J., IEEE Transaction Automatic Control, 1987, vol. AC-32, pp. 42-50.

    Google Scholar 

  6. Hinrichsen, D. and O'Halloran, J., SIAM J. Control and Optimization, 1990, vol. 28, pp. 602-623.

    Google Scholar 

  7. Helmke, U. and Shayman, M.A., Mathematical Control, Signals, and Systems, 1991, vol. 4, pp. 411-437.

    Google Scholar 

  8. Hinrichsen, D. and O'Halloran, J., Kybernetika, 1995, vol. 31, pp. 109-139.

    Google Scholar 

  9. Gantmakher, F.R., Teoriya matrits (Theory of Matrices), Moscow, 1966.

  10. Kraft, H., Geometrische Methoden in der Invariantentheorie, Braunschweig: Friedrich Vieweg & Sohn, 1984. Translated under the title Geometricheskie metody v teorii invariantov, Moscow: Mir, 1987.

    Google Scholar 

  11. Yip, E.L. and Sincovec, R.F., IEEE Transaction Automatic Control, 1981, vol. AC-26, pp. 702-707.

    Google Scholar 

  12. Mumford, D. and Fogarty, J., Geometric Invariant Theory, Berlin, 1982.

  13. Byrnes, C.I. and Hurt, N.E., Adv. in Math. Studies in Analysis, 1979, vol. 4, pp. 83-122.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Osetinskii, N.I. On the Invariant Analysis of Generalized Linear Dynamical Systems. Differential Equations 38, 1605–1610 (2002). https://doi.org/10.1023/A:1023641106245

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1023/A:1023641106245

Keywords

Navigation